# SDR CA120501002

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 33,172 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: BACB10A223L
- Condition: Worn
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF CABIN WOULD NOT PRESSURIZE DUE TO L1 DOOR NOT LATCHING PROPERLY.  CREW RETURNED WHERE MAINTENANCE FOUND THE L1 DOOR GUIDE ARM ROD END AND BOLT WORN AND WAS REPLACED IAW AMM 52-11-00.
